Alert archive / Oklahoma / Freeze Warnings in 2016
Freeze Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 9, 2016, 2:41 AM CST for Creek County, Pawnee County, Washington County, Oklahoma; Washington County, Arkansas. It took effect at Nov 10, 2016, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2016, 2:41 AM CST (08:41 UTC)
- In effect from
- Nov 10, 2016, 12:00 AM CST
- Expired
- Nov 10, 2016, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Tulsa, OK
Counties Washington County, AR, Creek County, OK, Pawnee County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 22 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
496 WWUS74 KTSA 090841 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 241 AM CST WED NOV 9 2016 ...COLD TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... .A SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO SLIDE OVERHEAD LATE TONIGHT AND WILL BE TIMED FAVORABLY TO ALLOW FOR MAXIMUM POTENTIAL RADIATIONAL COOLING...ESPECIALLY IN THE VALLEYS. TEMPERATURES WILL FALL TO NEAR FREEZING AS A RESULT. ARZ010-OKZ055-092230- /O.NEW.KTSA.FZ.W.0006.161110T0600Z-161110T1500Z/ WASHINGTON AR-WASHINGTON OK- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... BARTLESVILLE 241 AM CST WED NOV 9 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * AFFECTED AREA...IN ARKANSAS...WASHINGTON COUNTY. IN OKLAHOMA... WASHINGTON COUNTY. * TEMPERATURE...NEAR 32 DEGREES. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-011-019-020-OKZ054-056>058-061>063-069-092230- /O.NEW.KTSA.FR.Y.0002.161110T0600Z-161110T1500Z/ BENTON-CARROLL-MADISON-CRAWFORD-FRANKLIN-OSAGE-NOWATA-CRAIG- OTTAWA-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON... PAWHUSKA...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...GROVE... JAY...STILWELL 241 AM CST WED NOV 9 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...MADISON... CRAWFORD...AND FRANKLIN COUNTIES. IN OKLAHOMA...OSAGE... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...AND ADAIR COUNTIES. * TEMPERATURE...IN THE 33 TO 36 DEGREE RANGE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... COVER OUTDOOR PLANTS OR BRING THEM INDOORS. $$ LACY
3 follow-up statements
131 WWUS74 KTSA 092138 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 338 PM CST WED NOV 9 2016 ...COLD TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... .A SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO SLIDE OVERHEAD LATE TONIGHT AND WILL BE TIMED FAVORABLY TO ALLOW FOR MAXIMUM POTENTIAL RADIATIONAL COOLING...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. TEMPERATURES IN SOME AREAS WILL FALL TO NEAR FREEZING AS A RESULT. ARZ010-OKZ055-100545- /O.CON.KTSA.FZ.W.0006.161110T0600Z-161110T1500Z/ WASHINGTON AR-WASHINGTON OK- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... BARTLESVILLE 338 PM CST WED NOV 9 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * AFFECTED AREA...IN ARKANSAS...WASHINGTON COUNTY. IN OKLAHOMA... WASHINGTON COUNTY. * TEMPERATURE...LOWS NEAR 32 DEGREES. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ029-OKZ049-059-060-064>068-070>076-100545- /O.EXA.KTSA.FR.Y.0002.161110T0600Z-161110T1500Z/ SEBASTIAN-PUSHMATAHA-PAWNEE-TULSA-CREEK-OKFUSKEE-OKMULGEE-WAGONER- CHEROKEE-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER- LE FLORE- INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON... PAWNEE...TULSA...SAPULPA...OKEMAH...OKMULGEE...WAGONER... TAHLEQUAH...MUSKOGEE...CHECOTAH...SALLISAW...MCALESTER... STIGLER...WILBURTON...POTEAU 338 PM CST WED NOV 9 2016 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * AFFECTED AREA...IN ARKANSAS...SEBASTIAN COUNTY. IN OKLAHOMA... PUSHMATAHA...PAWNEE...TULSA...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...MUSKOGEE...MCINTOSH...SEQUOYAH... PITTSBURG... HASKELL...LATIMER...AND LE FLORE COUNTIES. * TEMPERATURE...LOWS FROM 33 TO 36 DEGREES...MAINLY IN LOW-LYING RURAL AREAS. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. $$ ARZ001-002-011-019-020-OKZ054-056>058-061>063-069-100545- /O.CON.KTSA.FR.Y.0002.161110T0600Z-161110T1500Z/ BENTON-CARROLL-MADISON-CRAWFORD-FRANKLIN-OSAGE-NOWATA-CRAIG- OTTAWA-ROGERS-MAYES-DELAWARE-ADAIR- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON... PAWHUSKA...NOWATA...VINITA...MIAMI...CLAREMORE...PRYOR...GROVE... JAY...STILWELL 338 PM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...MADISON... CRAWFORD...AND FRANKLIN COUNTIES. IN OKLAHOMA...OSAGE... NOWATA... CRAIG...OTTAWA...ROGERS...MAYES...DELAWARE...AND ADAIR COUNTIES. * TEMPERATURE...LOWS FROM 33 TO 36 DEGREES. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. $$
823 WWUS74 KTSA 100304 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 904 PM CST WED NOV 9 2016 ...COLD TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... .A SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO SLIDE OVERHEAD LATE TONIGHT AND WILL BE TIMED FAVORABLY TO ALLOW FOR MAXIMUM POTENTIAL RADIATIONAL COOLING...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. TEMPERATURES IN SOME AREAS WILL FALL TO NEAR FREEZING AS A RESULT. OKZ054-059-064-076-101115- /O.UPG.KTSA.FR.Y.0002.161110T0600Z-161110T1500Z/ /O.EXA.KTSA.FZ.W.0006.161110T0600Z-161110T1500Z/ OSAGE-PAWNEE-CREEK-LE FLORE- INCLUDING THE CITIES OF...PAWHUSKA...PAWNEE...SAPULPA...POTEAU 904 PM CST WED NOV 9 2016 ...FREEZE WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...OSAGE...PAWNEE...CREEK...AND LE FLORE COUNTIES. * TEMPERATURE...LOWS IN THE LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ010-OKZ055-101115- /O.CON.KTSA.FZ.W.0006.161110T0600Z-161110T1500Z/ WASHINGTON AR-WASHINGTON OK- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE... BARTLESVILLE 904 PM CST WED NOV 9 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * AFFECTED AREA...IN ARKANSAS...WASHINGTON COUNTY. IN OKLAHOMA... WASHINGTON COUNTY. * TEMPERATURE...LOWS IN THE LOWER 30S. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-011-019-020-029-OKZ049-056>058-060>063-065>075-101115- /O.CON.KTSA.FR.Y.0002.161110T0600Z-161110T1500Z/ BENTON-CARROLL-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...NOWATA...VINITA...MIAMI... TULSA...CLAREMORE...PRYOR...GROVE...JAY...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW... MCALESTER...STIGLER...WILBURTON 904 PM CST WED NOV 9 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...MADISON... CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA... PUSHMATAHA...NOWATA...CRAIG...OTTAWA...TULSA...ROGERS... MAYES... DELAWARE...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...AND LATIMER COUNTIES. * TEMPERATURE...LOWS FROM 33 TO 36 DEGREES. * IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED FROM THE COLD. $$
469 WWUS74 KTSA 100840 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 240 AM CST THU NOV 10 2016 ...COLD TEMPERATURES EXPECTED TONIGHT ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... .A SURFACE RIDGE OF HIGH PRESSURE RESIDING OVERHEAD EARLY THIS MORNING WILL BE TIMED FAVORABLY TO ALLOW FOR MAXIMUM POTENTIAL RADIATIONAL COOLING...ESPECIALLY IN VALLEYS AND OTHER LOW LYING AREAS. TEMPERATURES IN SOME AREAS WILL FALL TO NEAR FREEZING AS A RESULT. ARZ010-OKZ054-055-059-064-076-101500- /O.CON.KTSA.FZ.W.0006.000000T0000Z-161110T1500Z/ WASHINGTON AR-OSAGE-WASHINGTON OK-PAWNEE-CREEK-LE FLORE- INCLUDING THE CITIES OF...FAYETTEVILLE...SPRINGDALE...PAWHUSKA... BARTLESVILLE...PAWNEE...SAPULPA...POTEAU 240 AM CST THU NOV 10 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...WASHINGTON COUNTY. IN OKLAHOMA... OSAGE...WASHINGTON...PAWNEE...CREEK...AND LE FLORE COUNTIES. * TEMPERATURE...AROUND 32 DEGREES. * IMPACTS...THESE CONDITIONS WILL KILL PLANTS AND OTHER TENDER VEGETATION THAT ARE LEFT OUTDOORS OR UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU HAVE PLANTS, SMALL TREES OR OTHER TENDER VEGETATION WHICH COULD BE HARMED BY A FREEZE, TAKE THE TIME NOW TO PROTECT THEM. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ALSO BE SURE TO BRING YOUR SMALL PETS INDOORS. OUTDOOR PETS SHOULD HAVE A WARM, DRY SHELTER WITH SUFFICIENT FOOD AND FRESH WATER. $$ ARZ001-002-011-019-020-029-OKZ049-056>058-060>063-065>075-101500- /O.CON.KTSA.FR.Y.0002.000000T0000Z-161110T1500Z/ BENTON-CARROLL-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN-PUSHMATAHA- NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-OKFUSKEE-OKMULGEE- WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-PITTSBURG- HASKELL-LATIMER- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...HUNTSVILLE...VAN BUREN...OZARK...CHARLESTON... FORT SMITH...ANTLERS...CLAYTON...NOWATA...VINITA...MIAMI... TULSA...CLAREMORE...PRYOR...GROVE...JAY...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...CHECOTAH...SALLISAW... MCALESTER...STIGLER...WILBURTON 240 AM CST THU NOV 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * AFFECTED AREA...IN ARKANSAS...BENTON...CARROLL...MADISON... CRAWFORD...FRANKLIN...AND SEBASTIAN COUNTIES. IN OKLAHOMA... PUSHMATAHA...NOWATA...CRAIG...OTTAWA...TULSA...ROGERS... MAYES... DELAWARE...OKFUSKEE...OKMULGEE...WAGONER...CHEROKEE... ADAIR... MUSKOGEE...MCINTOSH...SEQUOYAH...PITTSBURG... HASKELL...AND LATIMER COUNTIES. * TEMPERATURE...33 TO 36 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE HARMED IF LEFT UNPROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... COVER OUTDOOR PLANTS OR BRING THEM INDOORS. $$ LACY
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 9, 2:30 AM CST, 11 minutes earlier.
Area forecast discussion, Nov 9, 2:30 AM CST, 11 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
230 AM CST Wed Nov 9 2016
.DISCUSSION...
There were no major surprises in the data this morning. The
northern stream of the westerlies is highly amplified, with the
pattern evolving into a split flow regime to our west. The upper
shear axis is continuing to work its way south across our area
this morning, and the clouds will clear out behind it, allowing
for what will be a nice and sunny Fall day. By tonight, the
surface ridge axis will be overhead, which will be a very
favorable setup for maximum radiational cooling. Lows near
freezing are forecast at the typical cold spots, and temps will
likely fall to the mid 30s across far NE OK and NW AR. Therefore,
a frost advisory will be issued with a freeze warning at the cold
spots for tonight. A warming trend will then ensue thru the end
of the work week.
The split flow block to our west will eventually break down by the
weekend as energy punches into the Pac NW and breaks down the
Western CONUS ridge. The upper low down over Northwest Mexico will
eventually move across the south central states on Sunday. The
ECMWF has been consistent on its timing of this system and also
squeezes out some light qpf as it moves across. Will continue
slight chance pops for showers Sunday and Sunday night.
Some very strong upper jet energy over the North Pacific this
weekend will translate downstream into the CONUS next week, and
will bring about a much more progressive regime than this week's
blocking pattern. The first fast moving shortwave will pass across
the country early next week, and will be followed up by another
progressive and potent shortwave trough for the middle to latter
part of next week. If the ECMWF/GFS are right, there could be
severe weather in the Plains in the 8 to 10 day period. Still no
significant cold air on the horizon in this progressive regime.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 66 39 70 47 / 0 0 0 0
FSM 71 40 72 46 / 0 0 0 0
MLC 68 42 70 48 / 0 0 0 0
BVO 66 32 71 41 / 0 0 0 0
FYV 65 32 68 42 / 0 0 0 0
BYV 63 37 68 48 / 0 0 0 0
MKO 67 39 69 48 / 0 0 0 0
MIO 62 38 68 46 / 0 0 0 0
F10 65 43 69 49 / 0 0 0 0
HHW 71 44 69 49 / 0 0 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Frost Advisory from midnight tonight to 9 AM CST Thursday for
OKZ054-056>058-061>063-069.
Freeze Warning from midnight tonight to 9 AM CST Thursday for
OKZ055.
AR...Frost Advisory from midnight tonight to 9 AM CST Thursday for
ARZ001-002-011-019-020.
Freeze Warning from midnight tonight to 9 AM CST Thursday for
ARZ010.
&&
LONG TERM....30Hazardous weather outlook, Nov 8, 5:16 PM CST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 516 PM CST TUE NOV 8 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 516 PM CST TUE NOV 8 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. POOR VISIBILITY. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...AFTER MIDNIGHT. DISCUSSION... CLOUDS WILL SLOWLY CLEAR ACROSS NORTHEAST OKLAHOMA TONIGHT WHICH WILL ALLOW FOR PATCH FOG TO DEVELOP. MOTORISTS SHOULD BE PREPARED FOR RAPID CHANGES IN VISIBILITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH MONDAY...NO HAZARDS. EXTENDED DISCUSSION... DRY AND MILD CONDITIONS WILL PREVAIL FOR LATE WEEK THROUGH THE UPCOMING WEEKEND. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 2:41 AM CST | Frost Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 30 hr |
Nearby
Freeze Warnings in Oklahoma, 2016Freeze Warnings in Arkansas, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.